MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0735-6757(93)90138-2

Медицинская библиотека · The American journal of emergency medicine · 1993

Respiratory failure following adenosine administration.

Burkhart K K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Adenosine is frequently administered to convert the rhythm of patients with paroxysmal supraventricular tachycardia to sinus rhythm. Adverse reactions are common after its administration, but these have been short-lived because adenosine has a half-life of less than 10 seconds. This report describes a 54-year-old male patient with chronic obstructive pulmonary disease who presented with paroxysmal supraventricular tachycardia at 200 beats/min. A 12-mg bolus injection of adenosine aggravated mild bronchospasm and produced respiratory failure. The patient subsequently required ventilatory support for 9 days. The presence of bronchoconstriction should be considered as a possible contraindication to the administration of intravenous adenosine.

Для цитирования: Burkhart K K. Respiratory failure following adenosine administration.. The American journal of emergency medicine. 1993. DOI: 10.1016/0735-6757(93)90138-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.